I hope you had a good NEET exam today. Please add/delete/modify the Pharmacology recall questions asked in today’s exam.
Dr Gobind Rai Garg
- A pregnant female with urinary tract infection took antimicrobials for the same. The baby of this female developed tendon rupture and arthropathy. What is the likely mechanism of action of the antimicrobial consumed by the pregnant female?
a. Folic acid synthesis inhibitor
b. Mycolic acid synthesis inhibitor
c. DNA gyrase inhibitor
d. Protein synthesis inhibitor
- A female with ovarian cancer was on cisplatin therapy. He presented to hospital with several episodes of vomiting. After giving an antiemetic drug, the patient developed dystonia. The anti-emetic drug most likely to be responsible for these features is
- Mechanism of botulinum toxin overdose is
a. Inhibits release of acetylcholine
- A patient presented to hospital after consuming 8 tablets of 0.25 mg digoxin. His ECG shows ST depression and QT changes. What should be the initial management of this patient?
a. digoxin immune Fab
c. Intravenous Adenosine
d. Sublingual nitroglycerine
- A patient presented with hyperkalemia. Which of the following drugs can decrease serum potassium levels?
b. Lactic acid
- An 11 year old boy presented to emergency with vomiting. Parents gave history of consuming 8 tablets of ferrous sulphate. What is the antidote of iron for treatment of this patient?
c. d- Penicillamine
- Acromegaly patient, surgical removal was not complete, what drug to be given now?
- Which of the following is a growth hormone receptor antagonist?
- A patient was started on antitubercular treatment. He presented with tingling, numbness and other features of peripheral neuropathy. What should be the treatment of this patient?
a. Vitamin B3
b. Vitamin B6
c. Vitamin B1
d. Vitamin B12
- A female presented with galactorrhea. Her urine pregnancy test was negative. MRI of head revealed a large pituitary tumor. Patient refused to undergo surgery for the tumor. Which of the following is the best drug for the treatment of this patient?
- Drug of choice in paracetamol overdose is
- Anti-epileptic drug of choice for hypsarrhythmia is?
- A patient on theophylline therapy for bronchial asthma presented with frequent urination. What is the likely mechanism of diuresis caused by theophylline?
a. Adenosine A1 antagonism
- Term MDR tuberculosis is used when the mycobacterium is resistant to
a. Isoniazid and Fluoroquinolones
b. Isoniazid and rifampicin
c. Isoniazid, rifampicin and fluoroquinolones
d. Isoniazid, rifampicin and kanamycin
- A deep vein thrombosis patient was started on an anticoagulant therapy. Next day, the patient presented with the features shown in the diagram below. Likely drug implicated for this adverse effect is
- Which of the following hypolipidemic drug acts by inhibition of PCSK-9?
- DOC for opioid poisoning is
- A patient presented with acute episode of breathlessness. Chest X ray shows pulmonary edema. History reveals that the patient has uncontrolled hypertension and is not taking the medication regularly. Which should be the management of this patient?
a. Intravenous nitroglycerine
b. Intravenous salbutamol
c. Oxygen plus nebulized salbutamol
- Which of the following drugs have least adverse effect on pleura?
- TCA toxicity, ECG changes with broad QRS complex and right axis deviation. What is the treatment?
a. Intravenous sodium bicarbonate
- Most effective drug to control tremors, rigidity and bradykinesia in a patient with Parkinsonism is?
c. Levo dopa
- A patient presented with severe headache associated with photophobia and phonophobia. Which of the following drug can provide immediate relief to this patient?